# SDR ASOA04147

- Difficulty date: February 21, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE AFT OVERWING EMERGENCY EXIT LIGHT ON THE RIGHT SIDE WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT OVERWING EMERGENCY EXIT LIGHT LAMP ON THE RIGHT SIDE.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
